Format

Send to

Choose Destination
Am J Kidney Dis. 2002 Dec;40(6):1331-3.

Fanconi syndrome and renal failure induced by tenofovir: a first case report.

Author information

1
Department of Nephrology, Hôpital Tenon (AP-HP), Paris, France. verhelsttenon@yahoo.fr

Abstract

Although nephrotoxicity of cidofovir and adefovir is well established, no renal side effects have been observed yet with tenofovir, which is the third member of this family. The authors report the case of a patient who had Fanconi syndrome, nephrogenic diabetes insipidus, and acute renal failure during treatment with tenofovir, a nucleotide reverse transcriptase inhibitor that recently has been approved by the Food and Drug Administration for treatment of patients infected with human immunodeficiency virus.

PMID:
12460055
DOI:
10.1053/ajkd.2002.36924
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center